Browse "MA-Journal Papers(저널논문)" byAuthor곽도영

Showing results 1 to 9 of 9

1
A characterization of Hankel operators with symbol in $L^infty(B)$

곽도영researcher; 서동엽researcher; 최영한researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.4, no.2, pp.251 - 263, 1989-01

2
A Singular nonlinear boundary value problem

곽도영researcher; 최우진researcher, 충청수학회지, v.2, no.1, pp.9 - 14, 1989-06

3
Bloch-spaces in the ball and Hankel operators

곽도영researcher; 최우진researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.26, no.1, pp.19 - 24, 1989-01

4
Convergence of Galerkin approximation for a heat equation with a random initial condition

최우진researcher; 곽도영researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.4, no.1, pp.167 - 172, 1989-07

5
Exponentiation of holomorphic functions

곽도영researcher; 최우진researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.26, no.2, pp.179 - 184, 1989-01

6
Hardy-Littlewood inequalities for the weighted Bergman spaces

곽도영researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.2, no.0, pp.33 - 37, 1987-05

7
Maximal operators concerning the differentiability of functions

하영화; 곽도영researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.26, no.1, pp.159 - 166, 1989-01

8
MULTIGRID CONVERGENCE THEORY FOR FINITE ELEMENT/ FINITE VOLUME METHOD FOR ELLIPTIC PROBLEMS : A SURVEY

곽도영researcher, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.12, no.2, pp.69 - 79, 2008-06

9
The Analysis of Multigrid Method for Nonconforming Method for The Stationary Stokes Equations

강갑석; 곽도영researcher; 윤윤정, 대한수학회보, v.33, no.3, pp.343 - 357, 1996-01

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0